# SDR AALA201702019004

- Difficulty date: January 31, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 53,961 hours, 23,168 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Contactor
- Part number: NSA932843AA01
- Condition: Faulted
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 TANK FUEL PUMP FAULTED.  REPLACED THE FUEL PUMP SUPPLY CONTACTOR.
